# SDR AALA201709219009

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 45,416 hours, 29,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON SEAT 10C HANGING DOWN. SECURED THE LIGHT,  OPS CHECKED OK. GOOD FOR CONTINUED SERVICE.
